# SDR AALA202406033975

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 31,803 hours, 4,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: ESCAPE PATH LIGHTING ON THE LEFT HAND SIDE OF GALLEY 5 ,THE AFT LIGHT IS BROKEN. MAINTENANCE REPLACED CROSS AISLE LIGHT ASSY ON THE LEFT HAND SIDE OF GALLEY IAW AMM DMC-B787-A-33-51-06-00A-520A-A- AND DMC-B787-A-33-51-06-00A-720A-A .
